# SDR CALA2013112593208

- Difficulty date: November 20, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 75,441 hours, 13,431 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT, TS FIM 71-05 T830.  IAW AD 2003-26-09, IF EXCEED 0.5 PER HOUR & NO CAUSE FOUND, BORO NR 3 WEEP MM TASK 72-00-88-290-803-N01 WITHIN 100CY. CARRIED OUT INSPECTION OF HPT STAGES T1 & T2 NO DEFECTS NOTED.  CARRIED OUT REPLACEMENT OF LUBRICATION & SCAVENGE OIL PUMP IAW MM 72-52-00 PG601, CARRIED OUT IDLE CHECK FOR TEN MINUTES IAW JRH 2-2-1 NO LEAKS.  CARRIED OUT ENG TESTS 3A &13 IAW MM 71-00-00, ALL INDICATIONS & OPERATIONS OKAY.
